# SDR TRBA20120909001

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 4,825 hours, 37,362 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: 098274
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE EMERGENCY BATTERY HAD A LOW VOLTAGE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-002.  THE ACFT WAS RETURNED TO SERVICE.
